# SDR IPXA10M62996

- Difficulty date: September 11, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 65,890 hours, 9,611 cycles
- Engine: Pwa PW4460
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt O/B Aileron
- Component: Aileron
- Component part number: NRC6741503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING OTBD AILERON LOWER SURFACE, INBD FWD CORNER IS CHIPPED AND DELAMINATED.  REMOVED DAMAGE, AND ACCOMPLISHED REPAIR IAW STA-SA EA 011-5751-01-A2684 I/R AND EO MD11-5750-39887-A.
